MAUDE Adverse Event Report: DEYROYAL INTERCONTINENTAL, S.R.L.,; LEFT HEART KIT - HILL

DEYROYAL INTERCONTINENTAL, S.R.L.,; LEFT HEART KIT - HILL
Catalog Number VASC1165
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received by facility representative of (b)(6), with additional information related to this incident.Reporter states this incident occurred on (b)(6) 2020.Reporter states, "the lines and manifold were all cleared of air prior to the procedure starting and then again prior to injection of the contrast into the coronaries.The patient complained of mild chest discomfort at that time." reporter states, "the manifold was replaced with a product from a different manufacturer, causing a delay in the procedure while the patient was assessed and the change of product took place." reporter states, "no serious injury identified based on patient symptomology.No medical intervention required." reporter states patient has been seen in the office for follow up care and "seems to be doing well." the sample has not been returned for evaluation.Due to the nature of the reported incident and in abundance of caution, this medwatch is being filed.No further information is available at this time.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It has been reported, "the manifold (part of left heart kit) leaks."air bubbles were injected into a patient's coronary artery.".

Common Device Name
LEFT HEART KIT - HILL
Manufacturer (Section D)
DEYROYAL INTERCONTINENTAL, S.R.L.,
km 7, autopista joaquin balagu
santiago, santiago 1234 DO
DR  1234 DO
MDR Report Key10770308
Report Number3015910259-2020-00002
Device Sequence Number3595250
Product Code DTL
UDI-Device Identifier10889942955886
UDI-Public10889942955886
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASC1165
Device Lot Number19GBW672
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1